A 30-year-old female asked:
Diarrhea, light headed, head ache & hot flashes. could i b dehydrated. or vitamin c interaction from 1 tablet last night? didn't eat much today...
1 doctor answer • 2 doctors weighed in
A Verified Doctoranswered
Family Medicine 14 years experience
Certainly could be: Dehydration is always a concern with diarrhea and would be the most likely explanation for developing light-headedness after/with a period of diarrhea. The headache and heat intolerance may be related as well but are less likely to improve simply with hydration. The vitamin C is not a likely cause here. Drinking plenty of fluids, water, sports drinks, thin soup/broth, will be important.
Created for people with ongoing healthcare needs but benefits everyone.
2k viewsReviewed >2 years ago
Last updated Nov 8, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.